RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2007, Volume 10, Number 1, Pages 141–153 (Mi mt32)  

This article is cited in 1 scientific paper (total in 1 paper)

The Double Exponential Map on Spaces of Constant Curvature

V. V. Dzhepko, Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: In the article, we derive an explicit formula for the double exponential map on spaces of constant curvature. In addition, we consider some applications of the resulting formula to computing the principal symbol of the product of two pseudodifferential operators on a manifold with connection.

Key words: Riemannian manifold, space of constant curvature, symmetric space, pseudodifferential operator on a manifold.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2008, 18:1, 21–29

Bibliographic databases:

UDC: 514.76+517.98
Received: 24.02.2006

Citation: V. V. Dzhepko, Yu. G. Nikonorov, “The Double Exponential Map on Spaces of Constant Curvature”, Mat. Tr., 10:1 (2007), 141–153; Siberian Adv. Math., 18:1 (2008), 21–29

Citation in format AMSBIB
\Bibitem{DzhNik07}
\by V.~V.~Dzhepko, Yu.~G.~Nikonorov
\paper The Double Exponential Map on Spaces of Constant Curvature
\jour Mat. Tr.
\yr 2007
\vol 10
\issue 1
\pages 141--153
\mathnet{http://mi.mathnet.ru/mt32}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485369}
\transl
\jour Siberian Adv. Math.
\yr 2008
\vol 18
\issue 1
\pages 21--29
\crossref{https://doi.org/10.3103/S1055134408010021}


Linking options:
  • http://mi.mathnet.ru/eng/mt32
  • http://mi.mathnet.ru/eng/mt/v10/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Nikonorov, “Double exponential map on symmetric spaces”, Siberian Adv. Math., 23:3 (2013), 210–218  mathnet  crossref  mathscinet  elib
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:216
    Full text:51
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018